# SDR SWAA2025031198565

- Difficulty date: February 22, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 51,176 hours, 31,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED STA947.5 AND LBL11 AT AFT CARGO COMPARTMENT 2025-151941<[01] REPLACED ANGLE LOCATED BS 947.5 AND LBL 11 AT AFT CARGO COMPARTMENT. IAW B737-700 SRM 51-40-02 AND DWG# 149A8103 SHEET 7 AND REV A.  TOOL USED IS CALIPER P/N: 500-197-30; S/N: A23304055; DUE DATE: 10-NOV-25.;[02] REPLACED ANGLE LOCATED BS 947.5 AND LBL 11 AT AFT CARGO COMPARTMENT. IAW B737-700 SRM 51-40-02 AND DWG# 149A8103 SHEET 7 AND REV A.
